Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Clear and sticky liquid discharge from eyes. What do I do?

There is a wierd clear sticky liquid that I think is coming out of my eyes. I feel is all over me now, I also feel like its going in my nose , ear, mouth, literally I feel is every where. Am I imagining it? If it is what is it and what do I do? Before this happened I had problems with bright light or any kind of bright glare or shine. I also have sever sharp pain after I cry or have tears . Also my eyes seems to get really red often and heavy pain? What is happening to my eyes?
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  271
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response

Most of the symptoms related to your problem are suggestive of conjunctivitis, however, the photo-phobia (problem with bright light) is an indicator of uveal involvement which is a considerably problematic disease. You are advised to use anti-biotic drops for about 3 days. If it does not get well, you should go to an eye specialist for a slit lamp examination to rule out uveitis.

God bless you

Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor